American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 83 found      Go to page: 1 2 3

[31] Frank Raymond and Jeffrey L. Tollefson. Closed $3$-manifolds with no periodic maps . Trans. Amer. Math. Soc. 221 (1976) 403-418. MR 0415620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Peter Percell. Presentations of $3$-manifolds arising from vector fields . Trans. Amer. Math. Soc. 221 (1976) 361-377. MR 0407857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] C. D. Feustel. On the torus theorem and its applications . Trans. Amer. Math. Soc. 217 (1976) 1-43. MR 0394666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] C. D. Feustel. On the torus theorem for closed $3$-manifolds . Trans. Amer. Math. Soc. 217 (1976) 45-57. MR 0394667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Charles D. Bass. Some special decompositions of $E\sp{3}$ . Trans. Amer. Math. Soc. 216 (1976) 115-130. MR 0405425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert D. Edwards and Richard T. Miller. Cell-like closed-$0$-dimensional decompositions of $R\sp{3}$ are $R\sp{4}$ factors . Trans. Amer. Math. Soc. 215 (1976) 191-203. MR 0383411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] James W. Cannon and C. D. Feustel. Essential embeddings of annuli and M\"obius bands in $3$-manifolds . Trans. Amer. Math. Soc. 215 (1976) 219-239. MR 0391094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] C. D. Feustel. On realizing centralizers of certain elements in the fundamental group of a $3$-manifold . Proc. Amer. Math. Soc. 55 (1976) 213-216. MR 0405401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[40] C. E. Burgess. Embeddings of surfaces in euclidean three-space. Bull. Amer. Math. Soc. 81 (1975) 795-818. MR 0375319.
Abstract, references, and article information   
View Article: PDF

[41] José M. Montesinos. Corrigendum to: ``$3$-vari\'et\'es qui ne sont pas des rev\^etements cycliques ramifi\'es sur $S\sp{3}$'' (Proc. Amer. Math. Soc. {\bf 47} (1975), 495--500) . Proc. Amer. Math. Soc. 53 (1975) 541. MR 0383413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. Marin and Y. M. Visetti. A general proof of Bing's shrinkability criterion . Proc. Amer. Math. Soc. 53 (1975) 501-507. MR 0388319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Wolfgang H. Heil. Some finitely presented non-$3$-manifold groups . Proc. Amer. Math. Soc. 53 (1975) 497-500. MR 0438320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J. O. Berge and Matthew G. Brin. A handlebody with one pillbox has no fake $3$-cells . Proc. Amer. Math. Soc. 52 (1975) 390-392. MR 0375317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] D. R. McMillan. Practically perfect three-manifold groups . Proc. Amer. Math. Soc. 49 (1975) 481-486. MR 0368011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] L. D. Loveland. Some universally pierced arcs in $E\sp{3}$ . Proc. Amer. Math. Soc. 49 (1975) 469-474. MR 0370590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Tom Knoblauch. Imbedding compact $3$-manifolds in $E\sp{3}$ . Proc. Amer. Math. Soc. 48 (1975) 447-453. MR 0368010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jože Vrabec. Inclusion maps of $3$-manifolds which induce monomorphisms of fundamental groups . Trans. Amer. Math. Soc. 214 (1975) 75-93. MR 0388398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Richard S. Stevens. Classification of $3$-manifolds with certain spines . Trans. Amer. Math. Soc. 205 (1975) 151-166. MR 0358786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] L. S. Husch and W. H. Row. One-dimensional polyhedral irregular sets of homomorphisms of $3$-manifolds . Trans. Amer. Math. Soc. 202 (1975) 299-323. MR 0372861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] John Hempel. Free cyclic actions on $S\sp{1}\times S\sp{1}\times S\sp{1}$ . Proc. Amer. Math. Soc. 48 (1975) 221-227. MR 0362312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. P. Neuzil. Surgery on a curve in a solid torus . Trans. Amer. Math. Soc. 204 (1975) 385-406. MR 0367970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Edwin E. Moise. Cloverleaf representations of simply connected $3$-manifolds . Trans. Amer. Math. Soc. 201 (1975) 1-30. MR 0350745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Wilbur Whitten. Characterizations of knots and links. Bull. Amer. Math. Soc. 80 (1974) 1265-1270. MR 0365547.
Abstract, references, and article information   
View Article: PDF

[55] Hugh M. Hilden. Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 1243-1244. MR 0350719.
Abstract, references, and article information   
View Article: PDF

[56] José M. Montesinos. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 845-846. MR 0358784.
Abstract, references, and article information   
View Article: PDF

[57] W. H. Row. Compact sets definable by free $3$-manifolds . Trans. Amer. Math. Soc. 197 (1974) 225-244. MR 0362314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. W. Cannon and L. D. Loveland. A $2$-sphere in $E\sp{3}$ with vertically connected interior is tame . Trans. Amer. Math. Soc. 195 (1974) 345-355. MR 0343273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Arnold C. Shilepsky. Homogeneity and extension properties of embeddings of $S\sp{1}$ in $E\sp{3}$ . Trans. Amer. Math. Soc. 195 (1974) 265-276. MR 0341494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Donald Myers. Homeomorphisms of a certain cube with holes . Trans. Amer. Math. Soc. 191 (1974) 289-299. MR 0348749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 83 found      Go to page: 1 2 3